MAUDE Adverse Event Report: EXACTECH, INC. NV GXL LNR, +5LAT, 36MM G3-56/58MM CUPS; PROSTHESIS, HIP, SEMI-CONSTRAINED, METAL/POLYMER, POROUS UNCEMENTED

EXACTECH, INC. NV GXL LNR, +5LAT, 36MM G3-56/58MM CUPS; PROSTHESIS, HIP, SEMI-CONSTRAINED, METAL/POLYMER, POROUS UNCEMENTED
Catalog Number 136-36-53
Medical Device Problem Codes Unstable (1667); Naturally Worn (2988); Lack of Effect (4065)
Health Effect - Clinical Codes Pain (1994); Loss of Range of Motion (2032); Scar Tissue (2060); Osteolysis (2377); Joint Laxity (4526); Swelling/ Edema (4577); Aseptic loosening (4883)
Date of Event 07/05/2022
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported a patient underwent a left total hip arthroplasty.Subsequently, nine (9) years later, the patient presented with pain, achiness and loosening.As a result, the patient underwent a left hip revision procedure with a complex reconstruction of the left acetabulum.A revision operative report was provided.Intraoperatively, the patient was noted to have extensive osteolysis.The femoral stem appeared stable.The acetabular cup was mobile.They noted the significant deformity of the acetabulum with fragmenting of the acetabular liner.Due to the patient's supraacetabular defect, it was noted to be difficult to get a good purchase on the new implant with the elected screw, however, upon repositioning the cup and using a bigger screw, the purchase was successful and noted to have a very stable fixation with the bigger screw.The patient was transferred to the recovery room in stable condition.Additionally, it was reported via legal documentation the patient endured joint pain swelling and stiffness, tissue damage, instability, prosthesis wear, and bone graft.

Brand Name
NV GXL LNR, +5LAT, 36MM G3-56/58MM CUPS
Common Device Name
PROSTHESIS, HIP, SEMI-CONSTRAINED, METAL/POLYMER, POROUS UNCEMENTED
Manufacturer (Section D)
EXACTECH, INC.
2320 nw 66 court
gainesville FL 32653
Manufacturer (Section G)
EXACTECH, INC
2320 nw 66th ct
gainesville FL 32653
Manufacturer Contact
julia goldberg
2320 nw 66 court
gainesville, FL 32653
MDR Report Key25660688
Report Number1038671-2026-00811
Device Sequence Number5764770
Product Code LPH
UDI-Device Identifier10885862024336
UDI-Public10885862024336
Combination Product (Y/N)N
Initial Reporter StateMD
Initial Reporter CountryUS
PMA/510(K) Number
K070479
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2013
Device Explanted Year2022
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Consumer,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 06/29/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date01/27/2014
Device Catalogue Number136-36-53
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/27/2023
Initial Report FDA Received Date06/29/2026
Date Device Manufactured01/29/2010
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device A
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SEE H11.
Outcome Attributed to Adverse Event Required Intervention; Hospitalization;
Patient Age73 YR
Patient SexMale